This is Dr. David
you don't need to wake him up
but you should bring him to his doctors tomorrow or the urgent care tomorrow to get blood test to check his BUN and creatinine levels to check on his kidneys
most likely it will be fine
but in rare cases, patients who get IV contrast and who take metformin have an increased risks for kidney damage.
so blood test for BUN and creatinine blood test tomorrow can check on his kidney function.
have him drink more water tomorrow to help his kidneys as well.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com